# SDR DALA1163580928

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENT N/R T0225448.  NEW SECTION OFF CUSP ANGLE WAS INSTALLED IAW DC9/MD80 SRM 53-05 FIG 25.  (TO 225448) (NO ORIG MRR ENTRY FOR "SUPP INFO" TO ATTACH TO)
